MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age, ethnicity and weight: information unknown/not provided.If implanted, give date: not applicable, as lens was removed during the same procedure.If explanted, give date: not applicable, as lens was removed during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the lens was torn during handling and was removed with sutures.There was patient contact and it was indicated that there was a five (5) minute delay.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: nov 8, 2021 section d9: returned to manufacturer: yes section h3: device evaluated by manufacturer: yes device evaluation: the complaint pre-loaded device was received in the original folding carton.A sterilization pouch, implant identification (id) card, patient stickers, patient id card, and direction for use (dfu) were also received.No complaint lens was received, and therefore no product evaluation could be performed on the lens.The pre-loaded handpeice was inspected under magnification as well.Inspection of the cartridge revealed no issues.The pre-loaded assembly was also inspected and no issues were identified.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing process record was evaluated, and no discrepancies were found during the mrr (manufacturing record review) related to this complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that one additional complaint was received from this production order number; however, no product deficiency was identified with that case.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12580718
Report Number2020664-2021-07638
Device Sequence Number3787923
Product Code HQL
UDI-Device Identifier05050474558342
UDI-Public(01)05050474558342(17)230313
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown